Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have becker nevus on upper chest. No advise for getting it removed. What is the treatment for this?

Dear Sir,
I have Becker nevus on my upper left chest, form 14 years, it is growing and covering larger parts of my chest and neck, I consulted the doctors but no one gave me confident that it can be removed; I am going to get married soon and feeling very bad about this disease. is there any treatment for this disease?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Certainly your problem can be solve by surgeon or dermatologist. Naevi are genetically related tumor and usually benign, that is not dangerous apart from their disfiguring effect. If you do not want to get it remove, then it will be hard to fine a medical treatment for that. There are surgical techniques now that can make wound heal with minor scar. My advise is that you contact a dermatologist/surgeon.
take care
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor